RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 47, Issue 1  


Nonparametric estimation of the ruin probability for generalized risk processes
V. E. Bening, V. Yu. Korolev
3
Reduced branching processes in random environment: the critical case
V. A. Vatutin
21
The simplest random walks for the Dirichlet problem
G. N. Mil'shtein, M. V. Tretyakov
39
Linear problems for a fractional Brownian motion: Group approach
G. M. Molchan
59
Integral limit theorems on large deviations for multidimensional hypergeometric distribution
A. N. Timashev
71
On the asymptotics of the density of an infinitely divisible distribution at infinity
A. L. Yakymiv
80
Merging to semistable laws
S. Csörgö, Z. Megyesi
90
Test of symmetry in nonparametric regression
F. Leblanc, O. V. Lepskiĭ
110
Limit theorems for certain functionals of unions of random closed sets
T. Schreiber
130

Short Communications
On the multiplicativity hypothesis for quantum communication channels
G. G. Amosov, A. S. Holevo
143
Limit distribution of a number of coinciding intervals
N. V. Klykova
147
Hölder estimates for solutions of parabolic SPDEs
S. B. Kuksin, N. S. Nadirashvili, A. L. Piatnitski
152
The unimprovability of moment estimates
A. V. Makrushin
159
A remark on the Kolmogorov law of the iterated logarithm
L. V. Rozovskii
166
An estimate from below of the remainder in the central limit theorem for a sum of independent random variables with finite moments of a high order
L. V. Rozovskii
169
Second order renewal theorem in the finite-means case
A. Baltrūnas, E. Omey
178
A note on diffusion-type approximation to branching processes in random environments
K. A. Borovkov
183
Multistability in queues with retransmission and its relationship with large deviations in branching processes
S. A. Grishechkin, M. Devetsikiotis, I. Lambadaris, Ch. Hobbs
188

Reviews and Bibliography
Book review: Rosenblatt M. “Gaussian and Non-Gaussian Linear Time Series and Random Fields”
V. P. Nosko
200
Book review: Asmussen S. "Ruin Probabilities"
V. K. Malinovskii
202

Letter to the Editor
Letter to the editors
I. A. Ibragimov, Sh. Sharahmetov
204
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019